# SDR REXA2016092801832

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 22,176 hours, 14,507 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 5138001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLAME DROPPED OUT OF CAPTAIN CHART HOLDER LIGHT THEN LIGHTS STOPPED WORKING.  DEFERRED BOTH CAPTAIN COPILOT CHART HOLDERS IAW MEL 25-18-2A.  PLACARD INSTALLED MMO2 UPDATED MOC NOTIFIED  95770.  REMOVED AND REPLACED CAPT CHART HOLDER P/N ON/OFF 513-80-01 IAW 33-13-07.  ALL CHECKS GOOD.
